# SDR SWIA200210692

- Difficulty date: February 28, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 30,871 hours, 38,024 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Splice
- Condition: Faulty
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WITH TRIM SET IN THE GREEN BAND, RECEIVED A TAKEOFF TRIM AURAL WARNING.  ABORTED THE TAKEOFF PER THE SOP AND TAXIED CLEAR.  TESTED THE SYSTEM TWICE AND RECEIVED THE SAME WARNING.  RETURNED TO THE GATE AND DEPOWERED THE AIRCRAFT.  POWERED UP AND TESTED THE SYSTEM AGAIN AND IT TESTED OK.  FOUND BAD SPLICE AT ELEVATOR TRIM RIGHT PROXIMITY SENSOR.  REPAIRED IAW MM 20-21-00.  OPS CHECK GOOD.
